Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Photon diffusion and invariant imbedding
Autore:
Kalaba, RE; Natsuyama, HH; Ueno, S;
Indirizzi:
Univ So Calif, Los Angeles, CA 90089 USA Univ So Calif Los Angeles CA USA90089 o Calif, Los Angeles, CA 90089 USA Kyoto Comp Gakuin, Kyoto 6068225, Japan Kyoto Comp Gakuin Kyoto Japan 6068225 Comp Gakuin, Kyoto 6068225, Japan
Titolo Testata:
APPLIED MATHEMATICS AND COMPUTATION
fascicolo: 1-2, volume: 116, anno: 2000,
pagine: 49 - 59
SICI:
0096-3003(200011)116:1-2<49:PDAII>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Keywords:
multiple scattering; radiative transfer; photon diffusion; invariant imbedding; emergence probability; initial-value problems; Fredholm integral equations;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
8
Recensione:
Indirizzi per estratti:
Indirizzo: Natsuyama, HH 3271 Mt View Ave, Los Angeles, CA 90066 USA 3271 Mt View Ave Los Angeles CA USA 90066 les, CA 90066 USA
Citazione:
R.E. Kalaba et al., "Photon diffusion and invariant imbedding", APPL MATH C, 116(1-2), 2000, pp. 49-59

Abstract

This paper examines multiple scattering processes from the points of view of the source function of radiative transfer and the emergence probability of photon diffusion. It extends previous results to the case of layered slabs, i.e., inhomogeneous plane-pal-allel media, It derives equations for basic functions of multiple scattering and photon diffusion and obtains relationships among them. The invariant imbedding method is used to physically and analytically derive initial-value problems for functions which also satisfy integral equations. The initial-value problems are useful for numerically solving direct problems, and for tackling inverse problems of remote sensing. (C) 2000 Elsevier Science Inc. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/04/20 alle ore 12:14:45